| Model Number |
N/A |
| Medical Device Problem Codes |
Product Quality Problem (1506); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a powerglide midline was inserted, but the luer lock had some form of defect.The threads on the luer lock were malformed, preventing connection of a clave or extension loop to the midline catheter.Ultimately, the midline had to be pulled and replaced.No significant harm was reported; however, the patient required a second venipuncture to replace the defective midline with a functional device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged luer adapter was confirmed but the cause is unknown.Three photographs of the implicated powerglide pro catheter were provided for evaluation.Residual material was seen on the device, consistent with the event description that the catheter had been placed.The threads of the catheter luer adapter appeared to contain deformation.Although deformation was seen, the exact characteristics of the damage could not be determined from the returned images.There were no distinguishing features in the images which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.